cardiologist-icon
Hypertension
I had systolic hypertension and breathing problems due to chronic stress and generalised anxiety.( all tests like sugar,cholestrol,thyroid,ecg etc were normal).i was prescribed Prabhakar vati for a month by a practitioner and I had great results. My bp came to normal and everything was great. Unfortunately due to his sad demise the treatment discontinued. After stopping Prabhakar vati bp again shot up. Should I continue it. Can it be taken for longer period of time like 3-6 months and then taper off slower or is it like any other bp meds which must be taken life long.pls help
32 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Ashish Srivastava
Cardiologist 5 yrs exp Noida

Free 3 day follow up

Chat Now
The drug you are mentioning is ayurvedic Please consult a BAMS doctor on this Dr Ashish Srivastava General Physician and Clinical Cardiologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore
Hi there I understand your concern...fallow relaxation techniques like yoga, meditation,avoid alcohol, smoking, coffee, tea...have good sleep and develop healthy food habits like low salt food, avoid packed foods...and do regular physical exercise and breathing exercises... Consult nearest physician for clinical examination and evaluation they will do the needful.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.